# SDR ALGA2012051103

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N9YBRS
- Make and model: Bell 412EP
- Aircraft serial: 36396
- Aircraft time: 6,434 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 209062502101
- Part serial: 5100618
- Condition: Worn
- Location: Zone 400
- Part time: 25,994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER WORN, REPLACED ONE BEARING, PN 47-134-2 AND 1 EA BEARING, PN 47-146-1 BOTH DUE TO WEAR BEYOND REPAIRABLE LIMITS.  REPLACED 1 EA GUIDE VANE PN 2660-1534-01 DUE TO CORROSION BEYOND LIMITS.
